# SDR SIMA0323

- Difficulty date: February 1, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, A YAW VIBRATION WAS FELT OVER 230 KNOTS.  AIRCRAFT TURNED BACK TO BOS.  INSPECTED BOOTS, VORTEX GENS, RUDDER AND TRIM TAB BEARINGS, CABLE TENSIONS IAW AMM.  NO DEFECTS NOTED.  PERFORMED FCF AND PASSED.  AIRCRAFT RETURNED TO SERVICE.  (M)
